Advanced search
Start date
Betweenand

Transport of particles in chaotic seas

Grant number: 22/03612-6
Support Opportunities:Scholarships in Brazil - Doctorate
Effective date (Start): August 01, 2022
Effective date (End): July 31, 2026
Field of knowledge:Physical Sciences and Mathematics - Physics - General Physics
Principal Investigator:Edson Denis Leonel
Grantee:Daniel Borin
Host Institution: Instituto de Geociências e Ciências Exatas (IGCE). Universidade Estadual Paulista (UNESP). Campus de Rio Claro. Rio Claro , SP, Brazil

Abstract

The goal of the project consists in investigate some properties for the chaotic transport present in chaotic seas for discrete nonlinear mappings. The transport of particles is defined as a set of particles leaving from one specific region of the phase space to other defined region. It is known in the literature the absence of stability islands yields the survival probability to be described as an exponential while the existence of periodic regions changes such behavior to be characterized by a function with slower decay such as a power law or even a streched exponential. This reduction is linked to a dynamical trapping called as stickiness leading to an anomalous diffusion of the particles. One of the main goals of the project is to investigate the tranport of particles with main focus on the stickiness description. We use different approaches including numerical simulations and the solution of the diffusion equation in both retangular and polar coordinates near the periodic islands. We shall consider different mappings modeling several dynamical systems to investigate such properties including chaotic billiards. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
BORIN, DANIEL; LIVORATI, ANDRE LUIS PRANDO; LEONEL, EDSON DENIS. An investigation of the survival probability for chaotic diffusion in a family of discrete Hamiltonian mappings. CHAOS SOLITONS & FRACTALS, v. 175, p. 8-pg., . (22/03612-6, 21/09519-5)

Please report errors in scientific publications list using this form.